MathSciNet Relay Station
MathSciNet bibliographic data
MR775755 05C30
Bagaev, G. N.; Dmitriev, E. F. Enumeration of connected labeled bipartite graphs. (Russian) Dokl. Akad. Nauk BSSR 28 (1984), no. 12, 1061–1063, 1148.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement